# SDR CALA2025061705601

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 90,602 hours, 19,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE GUAGE OUT RANGE 2L SLIDE CYLINDER.  PRESSURE WITHIN RANGE PER AMM 25-66-02-200-001
